# SDR SWAA2023041724491

- Difficulty date: April 7, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE AFT CORNER CRACKED<[01] ACCOMPLISHED REPAIR AT AFT CARGO DOOR SCUFF PLATE AFT CORNER PER B737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975 BY OUTSIDE VENDOR PO#413980. THIS SCUFF PLATE WILL BE INSTALLED ON FAULT #TTG8Q00JDXNP.;[02] VERIFIED STEP 1
